MAUDE Adverse Event Report: INTERVASCULAR SAS CARDIOROOT; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS CARDIOROOT; VASCULAR POLYESTER GRAFT
Model Number HEWROOT0034
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Codes Death (1802); Hemorrhage/Blood Loss/Bleeding (1888); Blood Loss (2597)
Type of Reportable Event Death
Additional Manufacturer Narrative
The review of the device history records, performed by our quality assurance supervisor, indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests.Specifically, no anomaly was evidenced in the collagen coating records.One retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso 7198.The test result indicated a value well within product specifications.No conclusion can be drawn.However, all available information and the product testing performed would tend to indicate that the device was not defective.
 
Event or Problem Description
During a tiron-david vascular surgery performed for aortic dissection, suture hole bleeding started after declamping the aorta.The staff tried to stop the bleeding, and after the patient was transferred in intensive care unit.It was reported that the patient died in icu due to hemorrhage.The graft remained implanted.No information regarding the dates of implantation and patient death is available at the date of this report.

Brand Name
CARDIOROOT
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5719796
Report Number1640201-2016-00015
Device Sequence Number10804541
Product Code DSY
UDI-Device Identifier00384401013938
UDI-Public00384401013938
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K103347
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2019
Device Model NumberHEWROOT0034
Device Catalogue NumberHEWROOT0034
Device Lot Number14L20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2016
Initial Report FDA Received Date06/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIBIOTICS
Outcome Attributed to Adverse Event Death;
Patient Age45 YR
Patient Weight50